MathSciNet Relay Station
MathSciNet bibliographic data
MR2784514 (2012e:41001) 41A05 (30E05 41A63 65D05)
Calvi, Jean-Paul; Phung Van, Manh On the Lebesgue constant of Leja sequences for the unit disk and its applications to multivariate interpolation. J. Approx. Theory 163 (2011), no. 5, 608–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement